# SDR DU4R2006688

- Difficulty date: November 3, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON MAIN CABIN FLOORBEAM UPPER CAP FWD EDGE OF FASTENER HOLE AT BS 740 LBL 4.  FABRICATED AND INSTALLED REPAIR SECTION 12 FROM BAC1505-100617, REINFORCEMENT STRAPS 1 14-1/2 BY 7/8 FROM 7075-T6 .063 AND 1 14-1/2 BY 7/8 FROM 7075-T6 .090 AND RADIUS FILLER 15 IN LENGTH FROM 7075-T6 .125 IAW B757 SRM 53-00-51D, 51-40-02 AND 51-20-01.
